JOURNAL ARTICLE
REVIEW
Add like
Add dislike
Add to saved papers

The "new" marijuana.

Synthetic cannabinoid-induced toxicity is increasing in frequency across the US, with more than 1057 reported cases as of August 2010. There is a paucity of literature on synthetic cannabinoid toxicity; however, there are various reports of adverse effects including tachycardia, hypertension, tachypnea, chest pain, heart palpitations, hallucinations, racing thoughts, and seizures. While reports suggest that toxic symptoms last no longer than 3-4 hours, with no residual adverse effects in many cases, there is concern about serious acute and long-term toxicities. This article reviews the development, abuse, toxicity, treatment, and legal status of synthetic cannabinoids. It is important for health-care professionals to recognize and appropriately treat synthetic cannabinoid-induced toxicity.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app